RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Èlektron. Mat. Izv.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Èlektron. Mat. Izv., 2014, Volume 11, Pages 52–63 (Mi semr470)  

Real, complex and functional analysis

Factorization representation and the description of zero sets for the class of holomorphic functions in a disk

E. G. Rodikova

I. G. Petrovsky Bryansk State University

Abstract: We obtain full description of zero sets and construct factorization representation for the class of holomorphic functions in a disk with the Nevanlinna-type characteristic from $L^p$-spaces.

Keywords: analytic function, unit disk, factorization, zero sets, the Nevanlinna characteristic.

Full text: PDF file (521 kB)
References: PDF file   HTML file
UDC: 517.53, 517.54
MSC: 47A68, 30C15
Received November 4, 2013, published January 30, 2014

Citation: E. G. Rodikova, “Factorization representation and the description of zero sets for the class of holomorphic functions in a disk”, Sib. Èlektron. Mat. Izv., 11 (2014), 52–63

Citation in format AMSBIB
\Bibitem{Rod14}
\by E.~G.~Rodikova
\paper Factorization representation and the description of zero sets for the class of holomorphic functions in a disk
\jour Sib. \`Elektron. Mat. Izv.
\yr 2014
\vol 11
\pages 52--63
\mathnet{http://mi.mathnet.ru/semr470}


Linking options:
  • http://mi.mathnet.ru/eng/semr470
  • http://mi.mathnet.ru/eng/semr/v11/p52

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:149
    Full text:52
    References:38

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020